Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Remarks on the Heawood conjecture (nonorientable case)


Author: J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 74 (1968), 347-353
DOI: https://doi.org/10.1090/S0002-9904-1968-11950-0
This work is cited by: Bull. Amer. Math. Soc., Volume 74, Number 2 (1968), 354--358
MathSciNet review: 0220623
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Philip Franklin, A six color problem, J. Math, and Phys. 13 (1934), 363-369.
  • 2. P. J. Heawood, Map-color theorem, Quart. J. Math. Oxford Ser. 24 (1890), 332-338.
  • 3. Gerhard Ringel, Färbungsprobleme auf Flächen und Graphen, Deutscher Verlag der Wiss. Berlin, 1959. MR 109349
  • 4. C.M. Terry, L. R. Welch and J. W. T. Youngs, The genus of K126, J. Comb. Th., 2 (1967), 43-60. MR 206939
  • 5. J. W. T. Youngs, Minimal imbeddings and the genus of a graph, J. Math. Mech. 12 (1963), 303-315. MR 145512
  • 6. J. W. T. Youngs, "The Heawood map-coloring conjecture, " in Graph theory and theoretical physics, Academic Press, London, 1967, pp. 313-354. MR 236059
  • 7. William Gustin, Orientable embedding of Cayley graphs, Bull. Amer. Math. Soc. 69 (1963), 272-275. MR 145506


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11950-0

American Mathematical Society